# SDR DALA2016102407469

- Difficulty date: August 5, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620, STRINGER 16L  SKIN DENTED.  REPAIRED IAW ERA 543881-14 REV:B.
